# SDR 2016FA0000619

- Difficulty date: January 15, 2016
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N850GS
- Make and model: Socata TBM 700
- Aircraft serial: 552
- Aircraft time: 551 hours, 483 cycles
- Engine: PT6A66D
- Engine time: 551 hours, 483 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063063
- Part serial: 17004407
- Condition: Malfunctioned
- Location: Engine
- Part time: 551 hours, 483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SLOW TO START.  RE-CALIBRATE FCU.
